# SDR DHLA2008745654

- Difficulty date: September 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FROM BS 703 TO BS 710.5 BETWEEN S-1L AND S-2L EXTERNAL SKIN DAMAGED.  REPAIRED FUSELAGE SKIN SECTION FROM BS 701 TO BS 716 BETWEEN S-2L AND S-3L IAW COOPESA EO COO-2-53-287-08.
